MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the technician's statement, the device was repaired by third-party.There was no on-site visit by our technician.Alarm o2 concentration low is activated when measured o2 concentration is below the set value by more than 5 volume % or concentration is below 18 volume % which is independent of settings.There are two main reasons for this alarms: gas delivery error (wrong gas concentration is delivered from the system, but the gas concentration is measured correctly) or measurement error (correct gas concentration is delivered from the system, but the gas concentration is measured incorrectly).O2 concentration low alarm may in some cases indicating that the ventilation have been insufficient due to gas delivery error, which represent a reportable event.Unfortunately, the device's logs, no further analysis has been possible.No more information was provided and it is impossible to know what was the cause of the issue.Telephone site number: (b)(6).
 
Event or Problem Description
It was reported that the ventilator generated an alarm of low o2 concentration.There was no patient harm.Manufacturer's ref#: (b)(4).

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25486098
Report Number8010042-2026-0000783
Device Sequence Number10448970
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)210316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown